CSpace
解半定规划的Levenberg-Marquardt方法
韩乔明
1998-01-01
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume019Issue:002Pages:99
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39474
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
韩乔明. 解半定规划的Levenberg-Marquardt方法[J]. 数值计算与计算机应用,1998,019(002):99.
APA 韩乔明.(1998).解半定规划的Levenberg-Marquardt方法.数值计算与计算机应用,019(002),99.
MLA 韩乔明."解半定规划的Levenberg-Marquardt方法".数值计算与计算机应用 019.002(1998):99.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韩乔明]'s Articles
Baidu academic
Similar articles in Baidu academic
[韩乔明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韩乔明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.